# SDR RJEF20180110001

- Difficulty date: January 9, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 54,266 hours, 6,274 cycles
- Engine: Iae V2527EA5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE NR 1 ENGINE HAD A STALL CONDITION AND EGT OVERLIMIT, DUE THAT SITUATION THE AIRCRAFT DIVERTED.  UNEVENTFUL LANDING.   CARRIED OUT THE CORRESPONDING FAILURE ANALYSIS.   FOLLOWED THE INSTRUCTIONS OF TSM 71-00-00-810-808-A, PERFORMED BORESCOPE INSPECTION TO LOW PRESSURE COMPRESSOR AS WELL HIGH PRESSURE COMPRESSOR, FOUND DAMAGES OUT OF LIMITS AS ESTABLISHED IN AMM 72-00-00-200-016-B ON HIGH PRESSURE COMPRESOR STAGES 6, 7 AND 8.  PERFORMED LOAD DATA ANALYSIS AT LANDING IAW AMM 05-51-11-200-004-B. NR 1 ENGINE REPLACED.
